# SDR ASAA2022011039653

- Difficulty date: January 10, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 44,509 hours, 14,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: D5725145120300
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RH WING UPPER SKIN AT RIB 5 T/E JUST FWD OF #1 SPOILER I/B HINGE HAS CORROSION AT FASTENERS GROUNDED - YES. CORROSION RH WING UPPER SKIN AT RIB 5 T/E JUST FWD OF #1 SPOILER I/B HINGE HAS CORROSION AT FASTENERS INSP AND REPAIRED PER EA A320-57EA-01458 REV 00 DATED 8/22/2022
